MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV CONV CUT GUIDE SZ 7; RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE REV CONV CUT GUIDE SZ 7; RESECTION BLOCKS/DEVICES
Model Number 2504-40-607
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The box cutting block wouldn¿t engage onto 3/1 cut block.Surgical delay of 5 minutes occurred.No adverse affects on patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: visual examination of the returned device cannot confirm the reported allegation.The investigation found nothing indicative of a device nonconformance.Depuy synthese considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.A manufacturing record evaluation was performed for the finished device 250440607 / ab4454474, and no non-conformances or manufacturing irregularities were identified.

Brand Name
ATTUNE REV CONV CUT GUIDE SZ 7
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14013793
Report Number1818910-2022-06163
Device Sequence Number14691755
Product Code HTZ
UDI-Device Identifier10603295438465
UDI-Public10603295438465
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2504-40-607
Device Catalogue Number250440607
Device Lot NumberAB4454474
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2022
Supplement Date Received by Manufacturer04/28/2022
07/11/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date04/29/2022
07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown